# SDR UPS08851921

- Difficulty date: March 4, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 COCKPIT FLOOR PANEL 678 CRACKED AT NOTED LOCATIONS, LOOSE CHAFE STRIP DISBONDED BOOK SHELF BRACKET.  STOP DRILLED CRACK, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 51-1-8, 51-1-21, 53-2-00 FIG 1B, 51-3-1.
